Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

125 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Crystal meth eye swelling

Premium Questions

doctor1 MD

hi I injected a large amount of crystal meth two weeks ago. I don't do it a lot only a few times ... to tingle and has gradually worsened to a numbness . it is just the right side from the jaw bone to the eye ...

doctor1 MD

I am a former IV crystal meth user, did it for 8 years, on and off. I noticed I starting muscle ... swallowing not able to hear well blurry vision sore and dry eyes reduced or worse coordination very bad ...

doctor1 MD

I have been injecting crystal meth for many years and have never had any weird reaction, until ... to swell and I was talking like it. I took Benadryl right away but after 30 mins went by I couldn't inhale ...

doctor1 MD

is there an additional danger of consuming crystal meth whilst on a course of the antibiotic: co-amoxiclav ...

doctor1 MD

what r illnesses associated w ith crystal meth usage? ...

Public Forum Discussions

doctor1 MD

My friend snorted crystal meth for the first time almost two weeks again and had a bad reaction to it. His eye swelled shut and had these sores above his eye and nose . He can now open the eye bit we ...

doctor1 MD

I smoked crystal meth the last few weeks after not doing it for a few years. My eyes have been red, swollen, and this strange white puss is constantly comeing out of my eyes, I mean like a lot but they dont ...

doctor1 MD

I have recently consumed a not large amount of crystal meth , and i have surgery with 24 hours.Would it still be safe to continue the surgery?Im havig surgury on my left eye cause i get a lazy eye sometimes ...

doctor1 MD

I smoked crystal meth today for the first time ever. It wasn t that much. About four hours after my ... didn t subside for another hour. What caused this? Did I have an allergic reaction to the crystal meth? ...

doctor1 MD

Is it possible for crystal meth to give you double vision? i have only smoked it for a couple ... no problems with my eyes before. since i see two iamages my brain has trouble deciding what to look at and im ...

doctor1 MD

Hi I did crystal meth on friday and continued it until today... Ive slept a couple of hours here ... but idk if it s me thinking about it to much and my eye is twitching ... Help I already suffer from ...

doctor1 MD

I did Crystal Meth with a friend for the first time, but on the same night i shared eye make up with my friend also, the day after smoking Crystal meth i have something in my eye it looks like a pimple ...

doctor1 MD

I work with high risk youth.. I have also had small holes drilled in my eyes to relive pressure. I was wondering if crack or meth smoke would cause my eyes to burn. It was very difficult to say what it smelt ...

doctor1 MD

just seen where someone asked if crystal meth use can cause lupus. My son did meth for one year ... his ankle swelled up. They treated him with a tetnus shot even though there wasn t any sign of cuts ...

doctor1 MD

I have been a chronic user of crystal meth for the past 6 years. In 2006 my doctor told me ... at that time. Well the symptoms are back now and more severe than before, with my feet and ankles swelling ...

Mobile Questions and Answers

doctor1 MD

"crystal meth" - can you expand the full name of the medication please.

doctor1 MD

stop meth.Symptoms will go away in a day or two.

doctor1 MD

Hi Thanks for using healthcare magic Meth is a stimulant and it cause palpitation, headache, excessive sweating, dilated pupil, tremor and high blood pressure. Pain in temple and abdominal may be due to meth. In that case, better to consult a physician as soon as possible. Thanks